# SDR C77A20160628003

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 22,555 hours, 13,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17026859001
- Condition: Chafed
- Location: Fuselage
- Part time: 22,555 hours, 13,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CHAFE DAMAGE ON THE FORWARD FUSELAGE LT LATERAL SEAT TRACK, PN 170-26859-001.  THE CHAFE DAMAGE MEASURES THE FOLLOWING APPROXIMATE DIMENSIONS: 1.75" X .50" X .002" DEEP AND 1.75" X .50" X .011" DEEP.  REF ATTACHED FIG 1 AND 2 IDENTIFYING DAMAGE LOCATIONS.  PERMANENT REPAIR BY REPLACEMENT IS IAW DWGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES.  SINCE THE PARTS ARE BEING REPLACED WITH LIKE PARTS, NO CHANGES TO THE INSPECTIONS IN THE EXISTING MAINTENANCE PROGRAM ARE REQUIRED.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-267 UNDER WO 2087590.
